# SDR UALA2012080704261

- Difficulty date: August 7, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 37,783 hours, 15,607 cycles
- Engine: Iae V2522A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 7455967517
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE HARNESS DAMAGED IAW WDM 71-51-03.    REPLACED HARNESS, OPS CHECKED GOOD.
